MathSciNet Relay Station
MathSciNet bibliographic data
MR2176943 82C05 (37A60 37B20 60G10 62B10)
Chazottes, J.-R.; Redig, F. Testing the irreversibility of a Gibbsian process via hitting and return times. Nonlinearity 18 (2005), no. 6, 2477–2489.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement